A Newton-GMRES Approach for the Analysis of the Postbuckling Behavior of the Solutions of the von Karman Equations

Publisher:
SIAM (Society for Industrial & Applied Mathematics) Journals
Publication Type:
Journal Article
Citation:
SIAM Journal on Scientific Computing, 2003, 24 (6), pp. 1994 - 2012
Issue Date:
2003-01
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2006006495.pdf915.69 kB
Adobe PDF
We propose a Newton-GMREStype algorithm to solve the discrete von Karman problem. We show that this algorithm is efficient both in memory andcomputation time and robust in the neighborhood of the singular points of the bifurcation diagrams. Placing ourselves in the context of the Schaeffer and Golubitsky theory, we use this algorithm to study the postbuckling behavior of a rectangular plate clamped and compressed along its four sides.
Please use this identifier to cite or link to this item: